# SDR ABXA9600613

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LOST PRESSURIZATION AT FL 350.  SELECTED COLDER TEMPATURE AND MANUAL CONTROL OF PRESSURIZATION.  CREW DID RAPID DEPRESSURIZATION CHECK LIST AND EMERGENCY DESCENT TO FL 200.   PACKS COOLED, CLIMBED TO FL 250.  TEMPATURE CONTROL SELECTED TO MANUAL MODE AND PRESSURIZATION REMAINED IN AUTO.  PERFORMED TEST OF PRESSURIZATION, TEMPATURE CONTROL AND THERMAL SHUTDOWN SYSTEMS, OPS CHECK GOOD PER DC-9 MM.
